# SDR 2000ZZZX416

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71RP
- Make and model: Gulstm GIV
- Aircraft serial: 1222
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Ffr
- Condition: Failed
- Location: Engine
- Component: Lucas, CASC504
- Stage of operation: NR
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT, ENGINE ACCELERATION/DECELERATION FL 45,000.  RIGHT ENGINE COMPRESSOR STALLED AND FLAMED OUT DURING ACCELERATION.  REMOVED AND REPLACED FFR PER GULFSTREAM CMP 732032.
